PuSH - Publikationsserver des Helmholtz Zentrums München

Stavropoulou, F. ; Müller, J.*

Parametrization of random vectors in polynomial chaos expansions via optimal transportation.

SIAM J. Sci. Comput. 37, A2535-A2557 (2015)
DOI Verlagsversion bestellen
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
Polynomial chaos (PC) expansions are used for the propagation of uncertainty through dynamical systems as an alternative to Monte Carlo methods. Model parameters in a given dynamical system are assumed to have known expansions, which correspond to simple standard distributions, and one is usually interested in the polynomial expansion of the system solution. We are concerned with the problem of estimating the PC expansion of a parameter vector when only realizations from its distribution are given. To this end we apply ideas from optimal transportation theory and network optimization.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter Uncertainty Quantification ; Polynomial Chaos ; Optimal Transportation
ISSN (print) / ISBN 1064-8275
e-ISSN 1095-7197
Quellenangaben Band: 37, Heft: 6, Seiten: A2535-A2557 Artikelnummer: , Supplement: ,
Verlag Society for Industrial and Applied Mathematics (SIAM)
Begutachtungsstatus